Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 416173, 13 pages
http://dx.doi.org/10.1155/2011/416173
Research Article

Results for Twin Singular Nonlinear Problems with Damping Term

Department of Mathematics, Hexi University, Gansu 734000, China

Received 6 December 2010; Accepted 7 March 2011

Academic Editor: Wolfgang Castell

Copyright © 2011 Youwei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. A. I1'in and E. I. Moiseev, “Nonlocal boundary value problem of the second kind for a Sturm-Liouville operator,” Differential Equations, vol. 23, pp. 979–987, 1987. View at Google Scholar
  2. A. V. Bitsadze, “On the theory of nonlocal boundary value problems,” Soviet Mathematics Doklady, vol. 30, pp. 8–10, 1984. View at Google Scholar · View at Zentralblatt MATH
  3. A. V. Bitsadze, “On a class of conditionally solvable nonlocal boundary value problems for harmonic functions,” Soviet Mathematics Doklady, vol. 31, pp. 91–94, 1985. View at Google Scholar · View at Zentralblatt MATH
  4. A. V. Bitsadze and A. A. Samarskiĭ, “On some simple generalizations of linear elliptic boundary value problems,” Soviet Mathematics Doklady, vol. 10, pp. 398–400, 1969. View at Google Scholar
  5. C. P. Gupta, “Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation,” Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 540–551, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. P. Gupta, S. K. Ntouyas, and P. Ch. Tsamatos, “On an m-point boundary-value problem for second-order ordinary differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 23, no. 11, pp. 1427–1436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. P. Gupta and S. I. Trofimchuk, “Existence of a solution of a three-point boundary value problem and the spectral radius of a related linear operator,” Nonlinear Analysis: Theory, Methods & Applications, vol. 34, no. 4, pp. 489–507, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Anderson and A. M. Arthurs, “Analytical bounding functions for diffusion problems with Michaelis-Menten kinetics,” Bulletin of Mathematical Biology, vol. 47, no. 1, pp. 145–153, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Aronson, M. G. Crandall, and L. A. Peletier, “Stabilization of solutions of a degenerate nonlinear diffusion problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 6, no. 10, pp. 1001–1022, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Nachman and A. Callegari, “A nonlinear singular boundary value problem in the theory of pseudoplastic fluids,” SIAM Journal on Applied Mathematics, vol. 38, no. 2, pp. 275–281, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. P. Agarwal and D. O'Regan, Singular Differential and Integral Equations with Applications, Kluwer Academic Publishers, 2003.
  12. H. Asakawa, “Nonresonant singular two-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 44, pp. 791–809, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Ma and D. O'Regan, “Solvability of singular second order m-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 124–134, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. O'Regan, Theory of Singular Boundary Value Problems, World Scientific, River Edge, NJ, USA, 1994.
  15. Q. Yao, “Existence and iteration of n symmetric positive solutions for a singular two-point boundary value problem,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1195–1200, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. De Coster and P. Habets, “Upper and lower solutions in the theory of ODE boundary value problems: classical and recent results,” in Recherches de Mathématique, vol. 52, pp. 1–78, Institut de Mathématique Pure et Appliquée, Université Catholique de Louvain, 1996. View at Google Scholar · View at Zentralblatt MATH
  17. J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, vol. 40 of NSFCCBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1979.
  18. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Zhang, “Positive solutions of singular sublinear Emden-Fowler boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 185, no. 1, pp. 215–222, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. I. Avery and D. R. Anderson, “Fixed point theorem of cone expansion and compression of functional type,” Journal of Difference Equations and Applications, vol. 8, no. 11, pp. 1073–1083, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet